# SDR FDEA201305311151

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 54,368 hours, 22,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R26386
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EMERGENCY POWER RESEVOIR PRESSURE IS BELOW SERVICEABLE LIMIT.  REMOVED R1 ENTRY DOOR EMERGENCY POWER RESEVOIR AND REPLACED WITH NEW R1 ENTRY DOOR EMERGENCY POWER RESEVOIR IAW AMM 52-11-30-4-0.
